MAUDE Adverse Event Report: Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve

Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve
Model Number PVF-XL
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of a pacemaker implant involving a perceval plus heart valve through mantra study.Based on the information available, on (b)(6) 2026, a perceval plus heart valve size xl was implanted in a patient.On (b)(6)2026 , the patient experienced complete atrioventricular block.As such, a decision was made on (b)(6) 2026 to implant a permanent pacemaker.This procedure was done on (b)(6) 2026.The outcome has been reported as recovered/resolved w.Sequelae.The patient's clinical history included: coronary artery disease; diabetes mellitus: type ii, non-insulin dependent; dyslipidemia; systemic hypertension; tobacco history: previous; other disease: iron-deficiency anemia, chronic pancreatitis, moderate pericardial effusion; and nyha class ii.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.From the document review performed, no manufacturing deficiencies were noted.Conduction disorders are common in patients with aortic valve diseases.As a result, it is common for patients to receive permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conducting disease and preoperative aortic regurgitation.This event is, therefore, a known, inherent risk of the procedure, and it is listed among the potential adverse events in the perceval plus ifu.Should further information be received in the future, a follow up report will be provided.

Brand Name
Perceval Plus Sutureless Aortic Heart Valve
Common Device Name
Tissue Heart Valve
Manufacturer (Section D)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key50941880
Report Number3004478276-2026-00169
Device Sequence Number13136263
Product Code LWR
UDI-Device Identifier08022057015396
UDI-Public(01)08022057015396(240)PVF-XL(17)300214
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight145 LB